# SDR UPS96821089

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRED. CHK FOUND 2 DENTS ON LEFT STAB L/E.  DENT THAT IS APPROX. 46 INCHES OUT FROM STAB L/E ROOT AND HAS 2.6258 INCH CRACK.  DENT INBOARD OF PREVIOUS MENTIONED IS 6 INCHES BY 2.50 INCHES.  REMOVED DAMAGED L/E SKIN PER SRM 55-2-1.  FABRICATED DOUBLERS FROM 7075-T6 050, INSTALLED INBOARD DOUBLER DC8-5510-7652A AND SRM 55-2-1.
